Azathioprine-associated pulmonary dysfunction

M. J. Krowka, R. I. Breuer, T. J. Kehoe

Research output: Contribution to journalArticle

22 Scopus citations

Abstract

We present a case of azathioprine-associated alveolitis diagnosed by gallium-67 scanning and transbronchial biopsy. The patient denied respiratory symptoms, exhibited spiking fevers, and had normal chest roentgenograms. Allopurinol inhibition of azathioprine metabolism may have been a contributing factor.

Original languageEnglish (US)
Pages (from-to)696-698
Number of pages3
JournalChest
Volume83
Issue number4
DOIs
StatePublished - Jan 1 1983

ASJC Scopus subject areas

  • Pulmonary and Respiratory Medicine
  • Critical Care and Intensive Care Medicine
  • Cardiology and Cardiovascular Medicine

Fingerprint Dive into the research topics of 'Azathioprine-associated pulmonary dysfunction'. Together they form a unique fingerprint.

  • Cite this